# SDR ASAA2025092861200

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 67,279 hours, 20,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R2 EMER ENTRY LIGHT, OVERHEAD AFT CEILING EXIT LIGHT AND R2 FLOOR EXIT LIGHT INTERMITTENLY ON WITH EMER EXIT LIGHTS SWITCH IN ARMED OR OFF POSITION. GROUNDED - YES. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK, NO DEFECT NOTED THIS TIME. REF TASK 33-51-00-710-801.
